Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 18, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 10, 2020, 10:17 AM CST for Reynolds County, Missouri. It took effect at Jan 11, 2020, 4:27 AM CST. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2020, 10:17 AM CST (16:17 UTC)
- In effect from
- Jan 11, 2020, 4:27 AM CST
- Expired
- Jan 13, 2020, 9:46 AM CST
- In force
- 53 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 14.56 ft at Jan 11, 2020, 8:00 PM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
555
WGUS43 KLSX 101617
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1017 AM CST Fri Jan 10 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Black River near Annapolis
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-112217-
/O.NEW.KLSX.FL.W.0018.200111T1027Z-200114T0925Z/
/ANNM7.2.ER.200111T1027Z.200112T0000Z.200113T0325Z.NO/
1017 AM CST Fri Jan 10 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Black River near Annapolis
* from late tonight to late Monday night.
* At 9:15 AM Friday the stage was 3.8 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
and crest near 15.0 feet by tomorrow evening. The river is forecast
to fall below flood stage by Sunday before midnight.
* Impact: At 14.0 feet...Flooding begins along County Road 146
Champion Springs Road...the road leading to the gage.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Black River
Annapolis 8.0 3.83 8.8 11.7 7.3 6.2 5.6
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$6 follow-up statements
261
WGUS83 KLSX 110048
FLSLSX
Flood Statement
National Weather Service St Louis MO
648 PM CST Fri Jan 10 2020
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-120047-
/O.EXT.KLSX.FL.W.0018.200111T1253Z-200114T0925Z/
/ANNM7.2.ER.200111T1253Z.200112T0000Z.200113T0325Z.NO/
648 PM CST Fri Jan 10 2020
The Flood Warning continues for
the Black River near Annapolis
* from Saturday morning to late Monday night.
* At 6:15 PM Friday the stage was 4.1 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
and to crest near 15.0 feet by tomorrow evening. The river is
forecast to fall below flood stage by Sunday before midnight.
* Impact: At 14.0 feet...Flooding begins along County Road 146
Champion Springs Road...the road leading to the gage.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/11 01/12 01/13 01/14 01/15
Black River
Annapolis 8.0 4.11 7.3 11.7 7.3 6.2 5.6
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$667
WGUS83 KLSX 111829
FLSLSX
Flood Statement
National Weather Service St Louis MO
1229 PM CST Sat Jan 11 2020
...The flood warning continues for the following rivers in Missouri..
Black River near Annapolis
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-130029-
/O.CON.KLSX.FL.W.0018.000000T0000Z-200114T0925Z/
/ANNM7.2.ER.200111T1040Z.200112T0000Z.200113T0325Z.NO/
1229 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Black River near Annapolis
* until late Monday night.
* At 12:15 PM Saturday the stage was 11.6 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 15.0 feet by this evening, then
fall below flood stage tomorrow late evening.
* Impact: At 14.0 feet...Flooding begins along County Road 146
Champion Springs Road...the road leading to the gage.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Black River
Annapolis 8.0 11.62 11.7 7.3 6.2 5.6 5.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$774
WGUS83 KLSX 120055
FLSLSX
Flood Statement
National Weather Service St Louis MO
655 PM CST Sat Jan 11 2020
...The flood warning continues for the following river in
Missouri...
Black River near Annapolis
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-130055-
/O.EXT.KLSX.FL.W.0018.000000T0000Z-200114T1724Z/
/ANNM7.2.ER.200111T1040Z.200112T0600Z.200113T1124Z.NO/
655 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Black River near Annapolis
* until Tuesday morning.
* At 6:15 PM Saturday the stage was 14.4 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 15.0 feet after midnight
tonight, then fall below flood stage Monday morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Black River
Annapolis 8.0 14.35 14.5 7.9 6.0 5.3 5.0
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$233
WGUS83 KLSX 121354
FLSLSX
Flood Statement
National Weather Service St Louis MO
754 AM CST Sun Jan 12 2020
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-131953-
/O.EXT.KLSX.FL.W.0018.000000T0000Z-200113T2240Z/
/ANNM7.1.ER.200111T1040Z.200112T0230Z.200112T1640Z.NO/
754 AM CST Sun Jan 12 2020
The Flood Warning continues for
the Black River near Annapolis
* until Monday afternoon.
* At 7:15 AM Sunday the stage was 9.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by
late this morning.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/13 01/14 01/15 01/16 01/17
Black River
Annapolis 8.0 9.82 4.5 4.5 4.5 4.4 4.4
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$179
WGUS83 KLSX 130041
FLSLSX
Flood Statement
National Weather Service St Louis MO
641 PM CST Sun Jan 12 2020
...The flood warning continues for the following river in
Missouri...
Black River near Annapolis
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-140040-
/O.EXT.KLSX.FL.W.0018.000000T0000Z-200114T1800Z/
/ANNM7.1.ER.200111T1040Z.200112T0230Z.200113T1200Z.NO/
641 PM CST Sun Jan 12 2020
The Flood Warning continues for
the Black River near Annapolis
* until Tuesday afternoon.
* At 6:15 PM Sunday the stage was 8.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/13 01/14 01/15 01/16 01/17
Black River
Annapolis 8.0 8.61 8.0 6.1 5.3 5.0 4.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$218
WGUS83 KLSX 131546
FLSLSX
Flood Statement
National Weather Service St Louis MO
946 AM CST Mon Jan 13 2020
...The flood warning is cancelled for the following rivers in
Missouri...
Black River near Annapolis
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-131616-
/O.CAN.KLSX.FL.W.0018.000000T0000Z-200114T1800Z/
/ANNM7.1.ER.200111T1040Z.200112T0230Z.200113T0900Z.NO/
946 AM CST Mon Jan 13 2020
The Flood Warning is cancelled for
the Black River near Annapolis.
* At 9:15 AM Monday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* The river fell below flood stage at 3:00 AM Monday.
* The river will continue falling to 6.3 feet by tomorrow morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/14 01/15 01/16 01/17 01/18
Black River
Annapolis 8.0 7.68 6.3 5.3 5.0 4.8 4.6
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 10, 5:49 AM CST, 4 hours 28 minutes earlier.
Area forecast discussion, Jan 10, 5:49 AM CST, 4 hours 28 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
549 AM CST Fri Jan 10 2020
.SHORT TERM... (Through Late Saturday Night)
Issued at 350 AM CST Fri Jan 10 2020
Early this morning, an upper longwave TROF existed over the western
CONUS, resulting in SW flow aloft over our region. The strong storm
system that has been the subject of much interest to our forecast
has come onshore, with the core of it moving through the Mexican
state of Sonora. Ahead of this storm system, several weaker upper
level impulses were being kicked out ahead of it, through much of
the Lower-Mid Mississippi and Lower Ohio River Valleys. These
impulses were operating in a broad WAA regime with rich moisture
through the column, with PWs in excess of 1 inch. At the surface, a
cold front extended from western Illinois to near Quincy, through
northeast and into west-central Missouri. Numerous showers and a few
thunderstorms had developed south of the surface boundary and have
affected these areas for much of the night, with rainfall estimates
for most places between a one half and one inch. A few pockets
appear to have received as much as 2 inches. Temperatures south of
the front were quite warm for this time of year with readings in the
50s, with temperatures falling off into the upper 30s and lower 40s
behind the front in northeast and north-central Missouri.
(Today)
The center of the main storm system will begin to lift northeastward
today and into western Texas by early this evening, resulting in a
slight backing of flow aloft to more S-SW. This, in turn, will
result in the surface front becoming quasi-stationary. The current
main axis of showers and a few thunderstorms is expected to persist
through this morning for areas near and south and east of the STL
metro area with more scattered or lesser coverage for areas to the
north and west. With a fresh wave of upper level impulses being
thrown our way towards sunset this afternoon, look for coverage of
showers to fill in across the entire forecast area, especially in
light of the backed flow aloft and hurling of even juicier Gulf of
Mexico air towards our region. Temperature rises will be driven
largely by dewpoint rises south of the front, and with dewpoints
expected to rise to close to 60 degrees for many of these areas,
look for max temps into the lower 60s. North of the front, little
movement of temps is expected with lower 40s, yet still too warm to
worry about wintry precipitation.
(Tonight)
The center of the main storm system will then track into central
Oklahoma tonight and the strong lift just ahead of it will develop
and drive a surface wave into southern IL that will drag the surface
cold front across much of the forecast area. The richest moisture
of the event will move through our region at this time with PWs
approaching 1.5" and surface dewpoints just shy of 60F. The advance
of the cold front through our region is expected to develop a line
of thunderstorms that will move through primarily from 01z in
central MO to 06z in the STL metro area to 09z in southern IL. The
line of storms will be capable of isolated damaging wind gusts and
possibly tornadoes as it moves through in what will be a high shear,
low instability environment and where it can be surface based, the
severe threat will exist. There is a lesser threat for large hail
with most hail likely being sub-severe in our area.
The advance of the cold front will drag in much colder air at the
surface behind the line of storms, but with warm air aloft much
slower to recede due to the wrapped up nature of the storm system
and that the main storm center will still be upstream, look for rain
to transition to freezing rain and sleet for areas of northeast MO
and this wintry precipitation is expected to advance into central MO
and west-central IL by sunrise where surface temps fall to 32F or
below.
(Saturday)
The storm center is then expected to track to near the Mid-
Mississippi River by sunset Saturday. There is increasing evidence
of a break in the precipitation occurring some distance behind the
surface cold front late Friday night until onset of another round of
precipitation occurs with the advent of the main storm center later
on Saturday morning. During this interlude, precipitation may
continue but will probably be more of a light drizzle or spotty
light precipitation associated with some loss of cloud ice, and
therefore favors a more prolonged period of freezing rain and sleet
for areas behind the front where temperatures have already dropped
below 32F: namely northeast and central MO and west-central IL.
Cloud ice will then return by late Saturday morning or midday
Saturday to many areas and at this point, precipitation for
northeast and central MO and west-central IL should transition to
all snow with snow then advancing into the STL metro area and
southeast MO by mid-late Saturday afternoon as temps fall through
the 30s there. Edged PoPs a bit higher Saturday night with good
agreement amongst guidance of placement of main upper system still
over or upstream of much of the forecast area at 00z/Sun with an
exit of snow then expected by midnight Saturday night.
(Summary)
Snow totals have been cut significantly for northeast MO where loss
of cloud ice between main precipitation episodes occurs and keeps
freezing rain and sleet. Snow totals of 2-3" now expected for the
previous Watch area with up to a third of an inch of sleet and
between two and three tenths of an inch of ice from freezing rain.
This all adds up to needing a Warning.
Elsewhere in west-central IL and northeast and central MO to the far
western reaches of the STL Metro area, an Advisory will be issued
primarily for ice from freezing rain accretion and some limited snow
accums of 1-2" and up to a tenth of an inch of sleet.
For most of the STL metro area and areas south and east, no
headlines for now with a dusting of snow expected, minimal sleet and
little to no ice.
Rainfall totals still look stout with much of the rainfall occurring
tonight, with 2 to 4 inches of additional rainfall expected. The
existing Flash Flood Watch looks good and no changes made.
TES
.LONG TERM... (Sunday through Thursday)
Issued at 350 AM CST Fri Jan 10 2020
Above normal temps look to continue through Wednesday with periodic
light precipitation possibilities with colder air attempting to work
in late week.
TES
&&
.AVIATION... (For the 12z TAFs through 12z Saturday Morning)
Issued at 548 AM CST Fri Jan 10 2020
Predominantly IFR conditions and showers will prevail at the TAF
sites for much of the valid period. Best chances for thunder are
expected to be late this afternoon and tonight. Where
thunderstorms were targeted to prevail tonight, there is the
additional possibility they could be accompanied by stronger wind
gusts. A 40kt or higher low level jet will edge into the STL metro
sites tonight but it appears that enough convection will exist to
overrule and assume presence of LLWS without an explicit mention.
Otherwise, look for south winds less than 10kts to strengthen
late this afternoon and evening and then shift sharply from the
north with cold FROPA with gusts to 30kts. Colder air spilling in
behind front and slackening off of precipitation intensity should
result in SHRA becoming FZDZ heading into Saturday morning for
KCOU and KUIN.
SPECIFICS FOR KSTL: No wintry precipitation is expected for the
entire valid period.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory from midnight tonight to midnight CST
Saturday night for Audrain MO-Boone MO-Callaway MO-Cole MO-
Crawford MO-Franklin MO-Gasconade MO-Lincoln MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Warren MO.
Flash Flood Watch through Saturday morning for Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-
Madison MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Warren MO-Washington MO.
Flash Flood Watch through late tonight for Audrain MO-Boone MO-
Callaway MO-Cole MO-Marion MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO.
Winter Storm Warning from 6 PM this evening to midnight CST
Saturday night for Knox MO-Lewis MO-Marion MO-Monroe MO-
Shelby MO.
IL...Winter Weather Advisory from midnight tonight to midnight CST
Saturday night for Brown IL-Pike IL.
Flash Flood Watch through Saturday morning for Bond IL-Calhoun
IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
Saint Clair IL-Washington IL.
Flash Flood Watch through late tonight for Adams IL-Brown IL-
Pike IL.
Winter Storm Warning from 6 PM this evening to midnight CST
Saturday night for Adams IL.
&&
WFO LSXHazardous weather outlook, Jan 10, 4:12 AM CST, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 412 AM CST Fri Jan 10 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 412 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Multiple rounds of rainfall are expected with total additional rainfall amounts of 2 to 4 inches forecast. Locally higher amounts are possible. The period of heaviest rainfall should be late this afternoon and tonight. A Flash Flood Watch is in effect for a large portion of the area. See the Watch product for additional details. Scattered thunderstorms are forecast across much of the area. Some of these storms may be severe this afternoon and tonight. A hail threat will exist this afternoon and early evening but the primary severe threats will be damaging winds and isolated tornadoes after sunset tonight and continuing late into the night. Accumulating snow, sleet, and ice is expected across much of northeast and portions of central Missouri and west-central Illinois. The highest impacts are expected in northeast Missouri and a portion of west-central Illinois where a Warning has been issued. Please see the Warning products for additional details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The heavy rainfall threat is expected to shift east of our region by Saturday afternoon. A Flash Flood Watch remains in effect for many areas until this time. See the Watch product for additional details. Accumulating snow, sleet, and ice is expected across much of northeast and portions of central Missouri and west-central Illinois and portions of central, east-central, and southeast Missouri. The highest impacts are expected in northeast Missouri and a portion of west-central Illinois where a Warning has been issued. For portions of central, east- central, and southeast Missouri an Advisory has been issued. Please see the Warning and Advisory products for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for this afternoon and tonight across the area. TES
In the hours before
Local storm report, Jan 10, 8:46 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM HEAVY RAIN SAINT PETERS 38.78N 90.61W
01/10/2020 M1.00 INCH ST. CHARLES MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
&&
KANOFSKYLocal storm report, Jan 10, 8:47 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN 2 NW WOOD RIVER 38.88N 90.11W
01/10/2020 M1.30 INCH MADISON IL PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
&&
KANOFSKYLocal storm report, Jan 10, 8:51 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY RAIN CASEYVILLE 38.63N 90.03W
01/10/2020 M2.75 INCH ST. CLAIR IL TRAINED SPOTTER
24 HOUR TOTAL. STILL RAINING.
&&
KANOFSKYLocal storm report, Jan 10, 9:07 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN CEDAR HILL 38.36N 90.64W
01/10/2020 M2.00 INCH JEFFERSON MO TRAINED SPOTTER
SPOTTER REPORTS 2 INCHES OF RAIN FELL
OVERNIGHT.
&&
KANOFSKYLocal storm report, Jan 10, 9:23 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM HEAVY RAIN 1 S MARYLAND HEIGHTS 38.71N 90.48W
01/10/2020 M1.50 INCH ST. LOUIS MO TRAINED SPOTTER
SPOTTER REPORTS 1.5 INCHES OF RAIN JUST EAST
OF CREVE COEUR LAKE IN MARYLAND HEIGHTS.
RAIN HAS ENDED AT THIS TIME.
&&
KANOFSKYLocal storm report, Jan 10, 10:13 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM HEAVY RAIN 2 NE GRANITE CITY 38.73N 90.10W
01/10/2020 M1.80 INCH MADISON IL PUBLIC
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:58 AM CST | Winter Storm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 40 hr |
| Jan 10, 3:58 AM CST | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 13 more | 41 hr |
| Jan 10, 9:11 AM CST | River Flood Warning | LSX | Osage | 59 hr |
| Jan 10, 9:40 AM CST | River Flood Warning | LSX | Cole, Osage | 3 days |
| Jan 10, 9:40 AM CST | River Flood Warning | LSX | Callaway, Osage | 4 days |
| Jan 10, 9:40 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Jan 10, 9:40 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Jan 10, 10:11 AM CST | River Flood Warning | LSX | Jefferson | 4 days |
| Jan 10, 10:11 AM CST | River Flood Warning | LSX | Franklin | 5 days |
| Jan 10, 10:11 AM CST | River Flood Warning | LSX | Crawford, Washington | 3 days |
| Jan 10, 10:11 AM CST | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Jan 10, 10:11 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Jan 10, 10:11 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 7 days |
| Jan 10, 10:11 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Jan 10, 10:38 AM CST | River Flood Warning | LSX | Saint Charles | 47 hr |
| Jan 10, 10:38 AM CST | River Flood Warning | LSX | Marion | 27 hr |
| Jan 10, 5:58 PM CST | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Osage, Warren | 47 min |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.